# SDR ASAA2018020123356

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 37,837 hours, 11,403 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419214
- Part serial: CUC11277
- Condition: Unknown
- Location: Apu
- Part time: 7,909 hours, 17,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF MUILTIPLE FAILED CSS WITH FAULT 49-41010, NO ACCEL SHUTDOWN RECORD AND IS CURRENTLY ON MEL 49-99A. ACFT GROUNDED.   ACCOMPLISHED APU BITE PROCEDURE IAW FIM 49-60 TASK 801 AND NO ACCELERATION SHUTDOWN FAULT ISOLATION IAW FIM 49-40 TASK 801.  NO FAULTS FOUND. REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW AMM 49-31-11.  REMOVED AND REPLACED THE APU LUBE MODULE IAW AMM 49-91-11-000-801. OPS CHECKED GOOD AND NO FAULTS FOUND.
